MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE) 1.2ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE) 1.2ML
Model Number PN40149
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 01/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Event: patient was injected by trainee pa, pre-jowl sulcus area, bolus deep injection.About 15 minutes after injection to the area, the area began to become dusky compared to remainder of the area which was bruised.Patient had a moderate amount of tenderness of that area compared to the rest of the chin and contralateral side of pre-jowl sulcus.This area of injection had a sluggish and delayed capillary refill compared to the surrounding area.Hylenex 2 vials were initially injected into the area.A warm compress was applied, and the area was massaged.The patient was given an asa by owner/injector pa-c.The patient applied the warm compress for 15 minutes and the patient's symptoms were improved.The capillary refill improved slightly.The patient's discomfort improved slightly, and the dusky color improved to a pinkish/purple discoloration.Owner/injector was concerned about possible occlusion although appeared to be more of a vasospasm.She administered another round of hylenex.The area was massaged, and warm compress was applied.Patient monitored for another 15 minutes.Capillary refill improved, but (b)(6) was concerned and administered another vial of hylenex.Heat compress and massage applied, and patient monitored for another 20 minutes.Patient's symptoms improved.Patient was provided with owner's contact information.Patient was seen this by provider/owner at the practice and patient's symptoms improved.Owner stated the patient had bruising and is meeting with a provider with ultrasound to see if area is occluded or is vasospasm.Medical assessment by pmt medical director: my clinical opinion is that this was a case of inadvertent intravascular injection and occlusion, supported by the symptoms and surrounding bruising.Internal report number: (b)(4).
 
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
Event: patient was injected by trainee (b)(6) , pre-jowl sulcus area, bolus deep injection.About 15 minutes after injection to the area, the area began to become dusky compared to remainder of the area which was bruised.Patient had a moderate amount of tenderness of that area compared to the rest of the chin and contralateral side of pre-jowl sulcus.This area of injection had a sluggish and delayed capillary refill compared to the surrounding area.Hylenex 2 vials were initially injected into the area.A warm compress was applied, and the area was massaged.The patient was given an asa by owner/injector pa-c.The patient applied the warm compress for 15 minutes and the patient's symptoms were improved.The capillary refill improved slightly.The patient's discomfort improved slightly, and the dusky color improved to a pinkish/purple discoloration.Owner/injector was concerned about possible occlusion although appeared to be more of a vasospasm.She administered another round of hylenex.The area was massaged, and warm compress was applied.Patient monitored for another 15 minutes.Capillary refill improved, but jennie was concerned and administered another vial of hylenex.Heat compress and massage applied, and patient monitored for another 20 minutes.Patients symptoms improved.Patient was provided with owner's contact information.Patient was seen this by provider/owner at the practice and patient's symptoms improved.Owner stated the patient had bruising and is meeting with a provider with ultrasound to see if area is occluded or is vasospasm.Update in follow up report: the occlusion was confirmed on ultrasound and confirmed cleared after another ultrasound follow up.The patient was monitored for several days post v/o.Medical assessment by pmt medical director: my clinical opinion is that this was a case of inadvertent intravascular injection and occlusion, supported by the symptoms and surrounding bruising.Internal report number: (b)(4).

Brand Name
REVANESSE LIPS+ (WITH LIDOCAINE) 1.2ML
Common Device Name
REVANESSE LIPS+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, ontario L4G 4 C3
CA  L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, ontario L4G 4-C3
CA   L4G 4C3
MDR Report Key21493099
Report Number3004423487-2025-00005
Device Sequence Number19832344
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/08/2025
Device Model NumberPN40149
Device Catalogue NumberNOT AVAILABLE
Device Lot Number23B084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite